Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

An edge-separating theorem on the second smallest normalized Laplacian eigenvalue of a graph and its applications

Language

English

Abstract

Let λ2(G) be the second smallest normalized Laplacian eigenvalue of a graph G. In this paper, we investigate the behavior on λ2(G) when the graph G is perturbed by separating an edge. This result can be used to determine all trees and unicyclic graphs with λ2(G)≥1-22. Moreover, the trees and unicyclic graphs with λ2(G)=1-22 are also determined, respectively. © 2014 Elsevier B.V. All rights reserved.

Keywords

Edge-separating, Second smallest normalized Laplacian eigenvalue, Tree, Unicyclic graph

Publication Date

2014

Source Publication Title

Discrete Applied Mathematics

Volume

171

Start Page

104

End Page

115

Publisher

Elsevier

DOI

10.1016/j.dam.2014.02.020

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.dam.2014.02.020

ISSN (print)

0166218X

This document is currently not available here.

Share

COinS